Alert archive / West Virginia / Flash Flood Warnings in 2015

Flash Flood Warning 62, NWS Charleston, WV

July 18, 20155 counties in West Virginia

NWS Charleston, WV issued this flash flood warning at Jul 18, 2015, 4:38 AM EDT for 5 counties in West Virginia. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2015, 4:38 AM EDT (08:38 UTC)
Expired
Jul 18, 2015, 7:30 AM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Barbour County, WV, Harrison County, WV, Lewis County, WV, Taylor County, WV, Upshur County, WV

The radar

The Pittsburgh radar (KPBZ), 151 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 5:40 AM EDTFLASH FLOODWeston, WVWILLOW STREET CLOSED DUE TO HIGH WATER AND THE STREET BEING DAMAGE FROM THE WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 62 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 8.6 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2015-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1138 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2015-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 151 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1138 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
1050 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
151 m²/s²
0-3 km storm-relative helicity
249 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

569 
WGUS51 KRLX 180838
FFWRLX
WVC001-033-041-091-097-181130-
/O.NEW.KRLX.FF.W.0062.150718T0838Z-150718T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
438 AM EDT SAT JUL 18 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN HARRISON COUNTY IN WEST VIRGINIA...
  NORTHEASTERN LEWIS COUNTY IN WEST VIRGINIA...
  NORTHWESTERN UPSHUR COUNTY IN WEST VIRGINIA...
  BARBOUR COUNTY IN WEST VIRGINIA...
  SOUTHERN TAYLOR COUNTY IN WEST VIRGINIA...

* UNTIL 730 AM EDT
    
* AT 436 AM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
  BUCKHANNON...WESTON...PHILIPPI...STONEWOOD... ANMOORE...STONEWALL 
  JACKSON...JACKSON MILL...LOST CREEK...JANE 
  LEW...FLEMINGTON...LORENTZ...GALLOWAY...HODGESVILLE...TYGART LAKE 
  STATE PARK...CENTURY...MOATSVILLE...ROSEMONT...NESTORVILLE AND 
  HORNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3886 8043 3901 8063 3928 8025 3934 7989
      3930 7989 3929 7987 3929 7986 3927 7985
      3925 7985 3923 7981 3922 7981

$$

25
3 follow-up statements
610 
WGUS71 KRLX 180942
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
542 AM EDT SAT JUL 18 2015

WVC001-033-041-091-097-181130-
/O.CON.KRLX.FF.W.0062.000000T0000Z-150718T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARRISON WV-LEWIS WV-UPSHUR WV-BARBOUR WV-TAYLOR WV-
542 AM EDT SAT JUL 18 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM EDT FOR
SOUTHEASTERN HARRISON...NORTHEASTERN LEWIS...NORTHWESTERN UPSHUR...
CENTRAL BARBOUR AND SOUTHWESTERN TAYLOR COUNTIES...

AT 540 AM EDT...HEAVIER RAIN HAS MOVED OUT OF THE WARNED AREA...BUT 
PREVIOUS RAINFALL WILL CONTINUE TO CAUSE FLASH FLOODING. DOPPLER 
RADAR INDICATED THAT OVER 2 INCHES OF RAIN HAS FALLEN ACROSS THE 
WARNED AREA. MOTORIST SHOULD SLOW DOWN AND BE PREPARED FOR WATER 
OVER ROADWAYS. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
WESTON...PHILIPPI...BRIDGEPORT...STONEWOOD...ANMOORE...STONEWALL 
JACKSON...JACKSON MILL...LOST CREEK...JANE LEW...FLEMINGTON... 
LORENTZ...GALLOWAY...HODGESVILLE...CENTURY...MOATSVILLE...ROSEMONT... 
NESTORVILLE...HORNER AND VOLGA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3889 8041 3901 8063 3928 8025 3929 7999
      3926 7993 3917 7989 3916 7991 3910 8005
      3905 8023 3894 8029 3894 8030

$$

25
347 
WGUS71 KRLX 181031
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
631 AM EDT SAT JUL 18 2015

WVC001-033-041-091-097-181130-
/O.CON.KRLX.FF.W.0062.000000T0000Z-150718T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARRISON WV-LEWIS WV-UPSHUR WV-BARBOUR WV-TAYLOR WV-
631 AM EDT SAT JUL 18 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM EDT FOR
SOUTHEASTERN HARRISON...NORTHEASTERN LEWIS...NORTHWESTERN UPSHUR...
CENTRAL BARBOUR AND SOUTHWESTERN TAYLOR COUNTIES...

AT 629 AM EDT...SOME ADDITIONAL LIGHT TO MODERATE SHOWERS WERE 
MOVING OVER THE WARNED AREA. THIS COMBINED WITH PREVIOUS RAINFALL 
WILL CONTINUE TO CAUSE FLASH FLOODING. WILLOW STREET IN WESTON HAS 
BEEN CLOSED DUE TO FLOODING. MOTORISTS SHOULD SLOW DOWN AND BE 
PREPARED FOR WATER OVER ROADWAYS. 


SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WESTON...PHILIPPI...BRIDGEPORT...STONEWOOD...ANMOORE...STONEWALL
JACKSON...JACKSON MILL...LOST CREEK...JANE LEW...FLEMINGTON...
LORENTZ...GALLOWAY...HODGESVILLE...CENTURY...MOATSVILLE...ROSEMONT...
NESTORVILLE...HORNER AND VOLGA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3889 8041 3901 8063 3928 8025 3929 7999
      3926 7993 3917 7989 3916 7991 3910 8005
      3905 8023 3894 8029 3894 8030

$$

25
749 
WGUS71 KRLX 181130
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
730 AM EDT SAT JUL 18 2015

WVC001-033-041-091-097-181136-
/O.EXP.KRLX.FF.W.0062.000000T0000Z-150718T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARRISON WV-LEWIS WV-UPSHUR WV-BARBOUR WV-TAYLOR WV-
730 AM EDT SAT JUL 18 2015

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN HARRISON...NORTHEASTERN
LEWIS...NORTHWESTERN UPSHUR...CENTRAL BARBOUR AND SOUTHWESTERN TAYLOR
COUNTIES WILL EXPIRE AT 730 AM EDT...

WHILE A FEW SHOWERS LINGERED...THE HEAVIEST OF THE RAIN HAS MOVED 
OUT OF THE AREA. FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER 
EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. WILLOW STREET IN 
WESTON...CLOSED DUE TO FLOODING EARLIER...HAS BEEN REOPENED. PLEASE 
CONTINUE TO HEED ANY ROAD CLOSURES.

LAT...LON 3889 8041 3901 8063 3928 8025 3929 7999
      3926 7993 3917 7989 3916 7991 3910 8005
      3905 8023 3894 8029 3894 8030

$$

12

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 2:49 AM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Jul 18, 2:49 AM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
249 AM EDT SAT JUL 18 2015

.SYNOPSIS...

HOT AND HUMID FOR THE WEEKEND. SOME AFTERNOON THUNDERSTORMS
POSSIBLE.  COLD FRONT IN VICINITY EARLY IN WORK WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...

NAM DOES NOT HAVE THE COMPLEX MOVING THROUGH EARLY THIS MORNING...SO
NOT SURE THAT THE MOISTURE FIELDS ARE REPRESENTATIVE AT LATER TIMES.
THEREFORE WILL RELY MORE ON THE HRRR AND THE GFS WHICH HANDLE THE
COMPLEX A BIT BETTER...THOUGH NOT PERFECTLY. THIS WILL ALLOW FOR
SOME THUNDERSTORMS TODAY...BUT DRY AIR PUNCHING IN FROM THE WEST
WILL LIMIT ACTIVITY TO THE MOUNTAINS BY LATER THIS AFTERNOON. THIS
DRY AIR WILL ALSO CAP THE AREA DURING THE EVENING AND OVERNIGHT
HOURS. WITH THE MOIST GROUND...MET MOS LOOKS WAY TO HIGH FOR TODAYS
HIGHS. WILL STAY CLOSER TO THE GFS MOS.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY/... A VERY SIMILAR DAY AS TODAY
IS EXPECTED ON SUNDAY WITH JUST AN ISOLATED SHOT A SHOWER OR STORM
AND MAINLY OVER THE HIGH TERRAIN. BY SUNDAY EVENING...A S/W TROF AND
ASSOCIATED COLD FRONT WILL MAKE A RUN INTO THE AREA WITH A LINE OF
SHOWERS AND STORMS...SOME OF WHICH MAY BE ON THE STRONG SIDE OVER SE
OH. HAVE SOME LIKELY POPS OVER MUCH OF THE AREA SUNDAY NIGHT UNTIL
THE TROF CAN PASS AND THE FRONT SLIP S. WHILE THE UPPER LEVEL
DISTURBANCE PASSES SAFELY THRU...THE SAME CANNOT BE SAID FOR THE
SURFACE BOUNDARY WHICH WILL RETURN N INTO THE AREA LATE MONDAY AND
BECOME NEARLY QUASI STATIONARY. THIS COMBINED WITH GOOD INSTABILITY
AND SOME PERTURBATIONS IN THE UPPER LEVEL FLOW...MEANS A RENEWED
FLASH FLOOD THREAT MONDAY NIGHT AND TUESDAY.

THINK BEST SHOT OF REACHING HEAT ADV CRITERIA ON SUNDAY WOULD
GENERALLY BE ALONG AND S OF I64. OTHERWISE...UPPER 80S TO LOW 90S
COMBINED WITH DEWPOINTS IN THE LOW 70S MEANS HEAT INDICES IN THE MID
TO UPPER 90S.

&&

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
COLD FRONT WILL MOVE INTO THE AREA ON MONDAY. THERE IS THE
POTENTIAL FOR A FEW STRONG TO SEVERE STORMS ON MONDAY...BUT THIS
IS STILL UP IN THE AIR A BIT...AND WILL RELY SOMEWHAT ON TIMING OF
FRONT. FRONTAL BOUNDARY WILL EVENTUALLY STALL OUT ACROSS THE
SOUTHERN HALF OF THE AREA BRIEFLY...BEFORE SAGGING SOUTH LATER IN
THE DAY ON TUESDAY. HOWEVER...ANOTHER SYSTEM WILL AFFECT THE AREA
MID TO LATE WEEK. THUS...HEADING INTO YET ANOTHER WET
PERIOD...WITH THE POTENTIAL FOR CONTINUED WATER PROBLEMS.
HIGHLIGHTED IN THE HWO.

&&

.AVIATION /07Z SATURDAY THROUGH WEDNESDAY/...
THE REMAINS OF A COMPLEX WILL MOVE THROUGH EASTERN KY...SOUTHERN
WV...AND SOUTHWESTERN VA EARLY THIS MORNING. SOME HEAVIER
THUNDERSTORMS COULD BRIEFLY CAUSE SOME IFR OR MVFR CONDITIONS...BUT
VFR CONDITIONS WILL PREVAIL FOR THE MAJORITY OF THE TIME.

A CUMULUS DECK WILL THEN FORM ON SATURDAY...STARTING A BIT LOWER
THAN NORMAL DUE TO THE HIGH HUMIDITY. SOME SCATTERED AFTERNOON
THUNDERSTORMS CAN BE EXPECTED IN THE MOUNTAINS. THESE ARE NOT
EXPECTED TO LINGER INTO THE EVENING HOURS AS DRY AIR WILL PUSH IN
FROM THE WEST.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z SUNDAY...

FORECAST CONFIDENCE: HIGH.

ALTERNATE SCENARIOS...DUE TO THE SCATTERED AND LIMITED NATURE OF ANY
IFR/MVFR CONDITIONS IN HEAVY RAIN THIS MORNING...THESE CONDITIONS
ARE NOT INCLUDED IN THE BKW TAF...JUST LIGHTER PRECIPITATION.

AFTER 06Z SUNDAY...

IFR IN MORE WIDESPREAD SHOWERS/STORMS SUNDAY NIGHT OR MONDAY NEAR
FRONT.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...RPY/30
NEAR TERM...RPY
SHORT TERM...30
LONG TERM...SL
AVIATION...RPY
Hazardous weather outlook, Jul 18, 3:13 AM EDT, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
313 AM EDT SAT JUL 18 2015

VAZ003-004-WVZ033-034-190715-
DICKENSON-BUCHANAN-MCDOWELL-WYOMING-
313 AM EDT SAT JUL 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND
SOUTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

REPETITIVE ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY
ONWARD. ANY SHOWER OR THUNDERSTORM WILL CONTAIN HEAVY DOWNPOURS.
FLASH FLOOD HEADLINES MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WVZ007>011-016>020-029-190715-
MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-
DODDRIDGE-GILMER-
313 AM EDT SAT JUL 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

REPETITIVE ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY
ONWARD. ANY SHOWER OR THUNDERSTORM WILL CONTAIN HEAVY DOWNPOURS.
FLASH FLOOD HEADLINES MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WVZ027-028-030>032-035>040-046-047-190715-
CLAY-BRAXTON-LEWIS-HARRISON-TAYLOR-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-
UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
313 AM EDT SAT JUL 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

SOME THUNDERSTORMS THIS AFTERNOON COULD PRODUCE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

REPETITIVE ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY
ONWARD. ANY SHOWER OR THUNDERSTORM WILL CONTAIN HEAVY DOWNPOURS.
FLASH FLOOD HEADLINES MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KYZ102-103-105-WVZ005-006-013>015-024>026-190715-
CARTER-BOYD-LAWRENCE KY-WAYNE-CABELL-LINCOLN-PUTNAM-KANAWHA-MINGO-
LOGAN-BOONE-
313 AM EDT SAT JUL 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...AND
PORTIONS OF SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE COMBINATION OF ABOVE NORMAL TEMPERATURES...AND HIGH HUMIDITY
MAY RESULT IN HEAT INDICES IN THE LOWER 100S ON SUNDAY. A HEAT
ADVISORY MAY BE NEEDED.

REPETITIVE ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY
ONWARD. ANY SHOWER OR THUNDERSTORM WILL CONTAIN HEAVY DOWNPOURS.
FLASH FLOOD HEADLINES MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KYZ101-OHZ066-067-075-076-083>087-190715-
GREENUP-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-
GALLIA-LAWRENCE OH-
313 AM EDT SAT JUL 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY AND
SOUTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

SOME THUNDERSTORMS COULD PRODUCE DAMAGING WINDS SUNDAY AFTERNOON
AND EVENING.

REPETITIVE ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED
SUNDAY ONWARD. ANY SHOWER OR THUNDERSTORM WILL CONTAIN HEAVY
DOWNPOURS. FLASH FLOOD HEADLINES MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 5:09 AM EDTSpecial Weather StatementRLXBarbour51 min
Jul 18, 6:06 AM EDTSpecial Weather StatementRLXTucker54 min
Jul 18, 6:15 PM EDTSpecial Weather StatementRLXLincoln60 min
Jul 18, 6:52 PM EDTSpecial Weather StatementRLXPutnam53 min
Jul 18, 7:37 PM EDTSpecial Weather StatementRLXKanawha53 min

Nearby

Flash Flood Warnings in West Virginia, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.